Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 768483, 11 pages
http://dx.doi.org/10.1155/2014/768483
Research Article

A Less Conservative Stability Criterion for Delayed Stochastic Genetic Regulatory Networks

School of Mathematical Science, Heilongjiang University, Harbin 150080, China

Received 18 January 2014; Accepted 3 March 2014; Published 8 April 2014

Academic Editor: Yuxin Zhao

Copyright © 2014 Tingting Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. J. Steggles, R. Banks, O. Shaw, and A. Wipat, “Qualitatively modelling and analysing genetic regulatory networks: a Petri net approach,” Bioinformatics, vol. 23, no. 3, pp. 336–343, 2007. View at Publisher · View at Google Scholar · View at Scopus
  2. N. Friedman, M. Linial, I. Nachman, and D. Pe'er, “Using Bayesian networks to analyze expression data,” Journal of Computational Biology, vol. 7, no. 3-4, pp. 601–620, 2000. View at Publisher · View at Google Scholar · View at Scopus
  3. A. Graudenzi, R. Serra, M. Villani, C. Damiani, A. Colacci, and S. A. Kauffman, “Dynamical properties of a Boolean model of gene regulatory network with memory,” Journal of Computational Biology, vol. 18, no. 10, pp. 1291–1303, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Martin, Z. Zhang, A. Martino, and J.-L. Faulon, “Boolean dynamics of genetic regulatory networks inferred from microarray time series data,” Bioinformatics, vol. 23, no. 7, pp. 866–874, 2007. View at Publisher · View at Google Scholar · View at Scopus
  5. X. Zhang, A. H. Yu, and G. D. Zhang, “M-matrix-based delay-range-dependent global asymptotical stability criterion for genetic regulatory networks with time-varying delays,” Neurocomputing, vol. 113, pp. 8–15, 2013. View at Google Scholar
  6. F. Ren and J. Cao, “Asymptotic and robust stability of genetic regulatory networks with time-varying delays,” Neurocomputing, vol. 71, no. 4–6, pp. 834–842, 2008. View at Publisher · View at Google Scholar · View at Scopus
  7. L. Chen and K. Aihara, “Stability of genetic regulatory networks with time delay,” IEEE Transactions on Circuits and Systems. I: Fundamental Theory and Applications, vol. 49, no. 5, pp. 602–608, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  8. T. Tian, K. Burrage, P. M. Burrage, and M. Carletti, “Stochastic delay differential equations for genetic regulatory networks,” Journal of Computational and Applied Mathematics, vol. 205, no. 2, pp. 696–707, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Wang, X. Liu, Y. Liu, J. Liang, and V. Vinciotti, “An extended kalman filtering approach to modeling nonlinear dynamic gene regulatory networks via short gene expression time series,” IEEE/ACM Transactions on Computational Biology and Bioinformatics, vol. 6, no. 3, pp. 410–419, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. Y. T. Wang, A. H. Yu, and X. Zhang, “Robust stability of stochastic genetic regulatory networks with time-varying delays: a delay fractioning approach,” Neural Computing and Applications, vol. 23, no. 5, pp. 1217–1227, 2013. View at Google Scholar
  11. C. Li, L. Chen, and K. Aihara, “Stability of genetic networks with SUM regulatory logic: Lur'e system and LMI approach,” IEEE Transactions on Circuits and Systems. I. Regular Papers, vol. 53, no. 11, pp. 2451–2458, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Q. Zhou, S. Xu, B. Chen, H. Li, and Y. Chu, “Stability analysis of delayed genetic regulatory networks with stochastic disturbances,” Physics Letters A: General, Atomic and Solid State Physics, vol. 373, no. 41, pp. 3715–3723, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. Z. Wang, X. Liao, J. Mao, and G. Liu, “Robust stability of stochastic genetic regulatory networks with discrete and distributed delays,” Soft Computing, vol. 13, no. 12, pp. 1199–1208, 2009. View at Publisher · View at Google Scholar · View at Scopus
  14. Z. Wang, G. Liu, Y. Sun, and H. Wu, “Robust stability of stochastic delayed genetic regulatory networks,” Cognitive Neurodynamics, vol. 3, no. 3, pp. 271–280, 2009. View at Publisher · View at Google Scholar · View at Scopus
  15. H. Wu, X. Liao, S. Guo, W. Feng, and Z. Wang, “Stochastic stability for uncertain genetic regulatory networks with interval time-varying delays,” Neurocomputing, vol. 72, no. 13–15, pp. 3263–3276, 2009. View at Publisher · View at Google Scholar · View at Scopus
  16. Y. He, L.-Y. Fu, J. Zeng, and M. Wu, “Stability of genetic regulatory networks with interval time-varying delays and stochastic perturbation,” Asian Journal of Control, vol. 13, no. 5, pp. 625–634, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  17. W. Zhang, J.-A. Fang, and Y. Tang, “Robust stability for genetic regulatory networks with linear fractional uncertainties,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 4, pp. 1753–1765, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. H. Wu, X. Liao, S. Guo, W. Feng, and Z. Wang, “Stochastic stability for uncertain genetic regulatory networks with interval time-varying delays,” Neurocomputing, vol. 72, no. 13–15, pp. 3263–3276, 2009. View at Publisher · View at Google Scholar · View at Scopus
  19. X. Zhang and H. Zhu, “Robust stability and stabilization criteria for discrete singular time-delay LPV systems,” Asian Journal of Control, vol. 14, no. 4, pp. 1084–1094, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. F. B. Li, L. G. Wu, and P. Shi, “Stochastic stability of semi-Markovian jump systems with mode-dependent delays,” International Journal of Robust and Nonlinear Control, 2013. View at Publisher · View at Google Scholar
  21. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  22. H. Zhu, X. Zhang, and S. Cui, “Further results on H control for discrete-time uncertain singular systems with interval time-varying delays in state and input,” Optimal Control Applications & Methods, vol. 34, no. 3, pp. 328–347, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. F. Li and X. Zhang, “A delay-dependent bounded real lemma for singular LPV systems with time-variant delay,” International Journal of Robust and Nonlinear Control, vol. 22, no. 5, pp. 559–574, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. F. B. Li, P. Shi, L. G. Wu, and X. Zhang, “Fuzzy-model-based D-stability and non-fragile control for discrete-time descriptor systems with multiple delays,” IEEE Transactions on Fuzzy Systems, 2013. View at Publisher · View at Google Scholar
  25. L. G. Wu, W. X. Zheng, and H. J. Gao, “Dissipativity-based sliding mode control of switched stochastic systems,” IEEE Transactions on Automatic Control, vol. 58, no. 3, pp. 785–791, 2013. View at Google Scholar
  26. L. Wu, X. Su, and P. Shi, “Sliding mode control with bounded L2 gain performance of Markovian jump singular time-delay systems,” Automatica, vol. 48, no. 8, pp. 1929–1933, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. L. L. Chen, Y. Zhou, and X. Zhang, “Guaranteed cost control for uncertain genetic regulatory networks with interval time-varying delays,” Neurocomputing, vol. 131, pp. 105–112, 2014. View at Google Scholar